# SDR AU010279

- Difficulty date: March 26, 2001
- Submitted: May 2, 2001
- Operation: General aviation
- Make and model: Piper PA-31-350
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Bolt
- Part number: LW12596
- Condition: Broken
- Location: Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: E, F, K
- Precautionary procedure: O

## Discrepancy

(AUS) LT ENGINE CONNECTING ROD BOLT FAILED. ENGINE SUMP HOLED.
